Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/49235
Title: Об одной нормальной форме голоморных систем с центром или негрубым фокусом
Authors: Амелькин, Владимир Васильевич
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2012
Publisher: Минск: БГУ
Citation: Вестник БГУ. Серия 1, Физика. Математика. Информатика. - 2012. - №3. - С. 142-144
Abstract: One normal form of the two-dimensional holomorphic autonomous systems of the ordinary differential equations with a center or a weak focus is proposed
URI: http://elib.bsu.by/handle/123456789/49235
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:2012, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
pages fr142-144 Amelkin.pdf448,19 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.